# SDR REXA2019061730884

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH970313561
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME IN STA. FS:295 BETWEEN STGR:26RH-26LH.(EE) (SM)  CORROSION ON FRAME IN STA. FS:295 BETWEEN STGR:26RH-26LH WAS REPAIRED PER EA NO: CRJ953-09006 REV IR. (LEVEL CORROSION 2)
